Upcoming Events

1st Chennai Advanced Shoulder Course

Overview

1st Chennai Advanced Shoulder Course

Venue : MIOT International, Chennai

Date : 19th & 20th January 2018

Dear Delegate,

We welcome you to the IGOF’s “1st Chennai Advanced Shoulder Course” – an exclusive meeting on shoulder surgery, to be held on Jan 19th& 20th, 2018 at MIOT International. I congratulate Dr. Ram Chidambaram – Course Chairman and President, Shoulder & Elbow Society of India (SESI) on conceiving this course. This marks the first region specific meeting on shoulder problems in Chennai. We will provide great opportunities to interact with both our esteemed international and national faculty. We aim to cover the entire spectrum of shoulder surgery, which includes shoulder arthroscopy, arthroplasty, trauma and tumors in two days.

We look forward to welcoming you at MIOT International.

With best regards,

Yours sincerely,

Dr. P Mohandas

Secretary, IGOF.

Program Structure

Day 1 – Shoulder Instability, Rotator Cuff Tear, ACJ pathology & Frozen shoulder

Day 2 – Shoulder Arthroplasty, Trauma, Tumors and miscellaneous

Event Highlights

    • The Great Debate
    • Nightmarish Complications after (RSA)
    • Grand Shoulder Quiz
    • Free Paper Presentation (Mohandas – Weller Gold Medal Award)
    • Interactive Clinical Case Discussion
    • Live Surgery ( Day 1 & Day 2 )

Registration Closed

Download Programme Schedule

Faculty

Patron Chairman
Dr. Prithvi Mohandas Dr. Ram Chidambaram
International
Prof. Dr. Alexander Van Dongel, Belgium
Prof. Dr. Jaap Willems, Netherlands
Prof. med. Dr. Stefan Doebele, Germany
Prof. Dr. Ulrich Stockle, Germany
National
Dr. Abheek Kar, Kolkata Dr. Neelesh Kamath, Pune
Dr. Arumugam, Chennai Dr. Prathap Kumar, Kochi
Dr. Ashish Babulkar, Pune Dr. Raghuveer Reddy, Hyderabad
Dr. Bupesh Karthik, Hosur Dr. Raju Eswaran, Delhi
Dr. Chockalingam, Trichy Dr. Ram Prasad J, Chennai
Dr. Clement Joseph, Chennai Dr. Ramankant Agarwal, Delhi
Dr. Deepak Bhatia, Mumbai Dr. Roshan Wade, Mumbai
Dr. Karthik Selvaraj, Coimbatore Dr. Sanjay Garude, Mumbai
Dr. Leonard Ponraj, Chennai Dr. Shirish Pathak, Pune
Dr. Madan Ramachandran, Chennai Dr. Shreyash Gajjar, Mumbai
Dr. Mahesh Krishnan, Kochi Dr. Subramaniam K N, Madurai
Dr. Nandan Deepthi Adla, Hyderabad Dr. Vivek Pandey, Manipal
Chairpersons
Dr. Arun K Dr. Srinivasan J
Dr. Bharathy A Dr. Subair Khan
Dr. Kamalanathan C Dr. Sujith Mathew Issac
Dr. Manasseh Nithyananth Dr. Thilak Jepegnanam
Dr. Mohan G Dr. Tholgapiyan T
Dr. Mohan Kumar Dr. Veerakumar S
Dr. Nalli R Gopinath Dr. Vijayaragavan P V
Dr. Palanivelrajan Dr. Vijayaraj K
Dr. Ravi Subramaniam Dr. Vikraman C S
Dr. Senthilvelan

Programme Schedule

Day 1 – Friday – January 19th, 2018
07.30 – 08.00 hrs Registration (30 mins)
08.00 – 08.05 hrs Welcome Note (5 mins)
Time Topic Presenter
08.05 – 08.30 hrs GREAT DEBATE – 1 (25 mins) First Time Dislocator: Rehab vs Fix

Chairperson : Dr. Ashish Babulkar, Dr. Stefan Doebele

Reduction is sufficient Dr. Pratap Kumar
Arthroscopic Repair is efficient Dr. Ram Chidambaram
08.30 – 09.00 hrs Inaugural Function (30 mins)
09.00 – 10.00 hrs Session 1 – Shoulder Basics (60 mins)

Chairperson : Dr. Ravi Subramaniam, Dr. Manasseh Nithyanath

1.1). How I examine an unstable shoulder Prof. Jaap Willems
1.2) How I examine a painful shoulder Dr. Ashish Babulkar
1.3) X-rays and special views in shoulder – they are still important! Dr. Shirish Pathak
1.4) How to assess Glenoid Bone Loss – Its impact on treatment Dr. Raju Eswaran
1.5) How to assess Hill Sach’s lesion – On track or Off Track? What is the implication? Dr. Bhupesh Karthik
1.6) How to read a Shoulder MRI Dr. Madan Ramachandran
10.00 – 11.00 hrs Session 2 – Shoulder Instability (60 mins)

Chairperson : Dr. Palanivel Rajan, Dr. Nalli Gopinath

2.1) Anchor and Fixation choice in Labral Repair Dr. Vivek Pandey
2.2) Arthroscopic Bankart repair – what is the long term result? Prof. Jaap Willems
2.3) Results of Remplissage – MIOT experience Dr. Ram Chidambaram
2.4) Latarjet procedure – Indication, tip & techniques (open / mini open) Dr. Deepak Bhatia
2.5) Arthroscopic Latarjet Procedure Dr. Ashish Babulkar
2.6) How to avoid complications after Latarjet Dr. Sanjay Garude
11.00 – 11.15 hrs Tea Break (15 mins)
11.15 – 12.05 hrs Session 3 – SLAP, Biceps & Neglected Dislocation (50 mins)

Chairperson : Dr. Veerakumar S, Dr. Senthilvelan

3.1) Failed Instability Surgery – How to evaluate & treat? Prof. Alexander Van Tongel
3.2) Posterior Instability – an overview Dr. Abheek Kar
3.3) SLAP repair. Is it an overkill? Dr. Nandan Deepthi adla
3.4) Biceps tendon pathology – when and how to treat? Dr. Nilesh Kamath
3.5) Neglected shoulder dislocation – how to manage? Dr. Ramankant Agarwal
12.05 – 13.00 hrs LIVE SURGERY 1 – Shoulder Instability (55 mins)

Chairperson : Dr. Chockalingam, Dr. Bhupesh Karthik

Dr. Ram Chidambaram
13.00 – 13.30 hrs Lunch (30 mins)
13.30 – 14.20 hrs Session 4 – Mini symposium on Rotator Cuff (50 mins)

Chairperson : Dr. Thilak Jegagnanam, Dr. Vijayaraj K

4.1) New findings of anatomy of Rotator cuff foot print Dr. Mahesh Krishnan
4.2) Natural history of Rotator cuff tear. What will happen if left alone? Prof. Jaap Willems
4.3) Open, mini open and Arthroscopic repair – is there a difference? Dr. Arumugam
4.4) Long term results of Rotator cuff repair, how to predict outcome? Dr. Stefan Doebele
4.5) Calcific Tendonitis of Rotator cuff Dr. Leonard ponraj
14.20 – 14.50 hrs Session 5 – Video Technique on Cuff Repair (30 mins)

Chairperson : Dr. Kamalnathan C, Dr. Arun K

5.1) PASTA repair Dr. Shryeash Gajjar
5.2) Large cuff tear – single row repair Dr. Raju Eswaran
5.3) Large Cuff tear – double row repair Dr. Shirishpathak
5.4) Large cuff tear – Transosseous tunnel repair Dr. Raguveer Reddy
14.50 – 15.45 hrs LIVE SURGERY 2 – Rotator Cuff Repair (55 mins)

Chairperson : Dr. Arumugam, Dr. Clement Joseph

Dr. Ashish Babulkar
15.45 – 16.00 hrs Tea Break (15 mins)
16.00 – 16.35 hrs Session 6 – ACJ, SCJ & STJ (35 mins)

Chairperson : Dr. Bharathy A, Dr. Tholgapiyan T

6.1) ACJ (Acromio – Clavicular Joint) dislocation surgery – an update Prof. Ulrich Stockle
6.2) SCJ (Sterno – Clavicular Joint) scopy – Indication and technique Prof. Alexander Van Tongel
6.3) STJ (Scapulo – Thoracic Joint) scopy – Indication and technique Dr. Deepak Bhatia
16.35 – 17.15 hrs Session 7 – Frozen Shoulder, Irrepairable Cuff Tear (40 mins)

Chairperson : Dr. Mohankumar, Dr. Srinivasan

7.1) Options for Irrepairable Cuff Tears Prof. Jaap Willems
7.2) Management of Stiff Shoulder Dr. Clement Joseph
7.3) Subscapularis tear – how to diagnose? How to repair? Dr. Stefan Doebele
7.4) Orthobiology in shoulder Dr. Vivek Pandey
17.15 – 18.00 hrs PANEL DISCUSSION – Instability & Cuff Tear (45 mins)

Moderator: Dr Ram Chidambaram

Panelists:

Prof. Alexander Van Tongel

Dr. Stefan Doebele

Dr. Ashish Babulkar

Prof. Japp Willems

Dr. Sanjay Garude

Dr. KN Subramaniam

 

Day 2 – Saturday – January 20th, 2018
Time Topic Presenter
08.00 – 09.00 hrs GRAND SHOULDER QUIZ (60 mins)

Chairperson: Dr. Ram Chidambaram, Dr. Vivek Pandey

PG Participants – Total 4 teams
09.00 – 09.30 hrs GREAT DEBATE 2 (60 mins) Four-part fracture in elderly patient: Fix/Hemi vs RSA

Chairperson : Prof. Ulrich Stockle,

Fix or hemi Dr. Karthik Selvaraj
RSA Dr. Ram Chidambaram
09.30 – 10.00 hrs Session 8 – Proximal Humerus Fracture (30 mins)

Chairperson : Dr. P. V. Vijayaraghavan, Dr. C S Vikraman

8.1) Proximal Humerus Fracture Classification and its impact on Treatment. When to Fix? Prof. Ulrich Stockle
8.2) Fixation of Proximal Humerus fracture – Tips and Tricks Prof. Ulrich Stockle
8.3) Hemiarthroplasty for fracture – How to get the best outcome? Dr. Ramankant Agarwal
10.00 – 10.15 hrs Tea Break (15 mins)
10.15 – 11.15 hrs Session 9 – Mini Symposium on Shoulder Replacement (60 mins)

Chairperson : Dr. Subhair Khan, Dr. Mohan G

9.1) Biomechanics of the shoulder Dr. K N Subramaniam
9.2) Surgical approaches to shoulder Dr. Chockalingam
9.3) Long term results of Stemmed Total Shoulder Replacement Dr. Roshan Wade
9.4) Resurfacing – is there still a role?
9.5) Stemless – is it the future? Prof. Jaap Willems
9.6) Platform stem and Convertible glenoid – is it the way forward? Prof. Alexander Van Dongel
11.15 – 12.05 hrs Session 10 – Reverse Shoulder Arthroplasty (50 mins)

Chairperson : Dr. Senthilvelan, Dr. Bharathy A

10.1) Why Reverse shoulder? Design rationale Dr. Prathap Kumar
10.2) Reverse Shoulder Arthroplasty – Indications, Contraindications & Risk factors Dr. Nandan Deepthi Adla
10.3) RSA – What is the long term result? Dr. Abheek Kar
10.4) RSA for primary OA or RA , is it justified? Dr. Stefan Doebele
10.5) RSA in revision of hemiarthroplasty – How to get the best outcome? Prof. Alexander Van Tongel
12.05 – 13.05 hrs Live Surgery 3 – Shoulder Arthroplasty (60 mins)

Chairperson : Dr. Nilesh Kamath, Dr. Leonard Ponraj

Prof. Jaap Willems
13.05 – 13.35 hrs Lunch (30 mins)
13.35 – 14.15 hrs Session 11 – MOHANDAS – WELLER GOLD MEDAL AWARD: Free Paper Presentation on Shoulder or Upper Limb Surgery (40 mins) Presented by 6 Young Orthopedic Surgeons (age below 40 yrs)
14.15 – 15.15 hrs Session 12 – Nightmarish Complications (after RSA) (60 mins)

Chairperson : Dr. Jaap Willems, Dr. Ramakanth Agarwal

Prof. Alexander Van Tongel

Dr. Raghuveer Reddy

Dr. Karthik Selvaraj

Dr. Stefan Doebele

Dr. Nilesh Kamath

Dr. Nandan Deepthi Adla

Dr. KN Subramaniam

15.15 – 16.15 hrs Live Surgery 4 – Shoulder Arthroplasty (60 mins)

Chairperson : Dr. Vivek Pandey, Dr. Deepak Bhatia

Dr. Ram Chidambaram
16.15 – 16.30 hrs Tea break (15 mins)
16.30 – 17.00 hrs Session 13 – Challenges in Shoulder Replacement (30 mins)

Chairperson : Dr. Nalli Gopinath, Dr. Sujith Mathew Issac

13.1) Challenges in shoulder arthroplasty – Humeral bone loss Dr. Stefan Doebele
13.2) Challenges in shoulder arthroplasty – Glenoid bone loss Prof. Jaap Willems
13.3) Recent advances in shoulder surgery : 3D print, Virtual reality. PSI Prof. Alexander Van Tongel
17.00 – 17.20 hrs Session 14 – Tumors (60 mins)

Chairperson : Dr. Tholgapiyan T, Dr. Mohankumar

14.1) Management of Bone cysts and Benign tumors in shoulder Dr. Ram Prasad J
14.2) Shoulder Sarcoma – can we restore function? Dr. Ram Chidambaram
17.20 – 18.00 hrs PANEL DISCUSSION – Trauma & Arthroplasty (40 mins)

Moderator : Dr Ram Chidambaram

Panelists:

Prof. Ulrich Stockle

Prof. Alexander Van Tongel

Prof. Jaap Willems

Dr. Ramankant Agarwal

Dr. Roshan Wade

18.80 – 18.10 hrs Valedictory

Registrations

IGOF Advanced Shoulder Course 19th & 20th January 2018 @ MIOT International Chennai.

Online Registration guidelines:

  1. Select your Registration type,
    • Medical Practitioner (Rs.1,000)
    • SESI (Shoulder and Elbow Society of India) members*
    • Bonafide Post Graduates*
    • Interns*
    • IGOF members*

(* No Registration fee)

  1. Registration is Mandatory for all above category.
  2. Complete the registration form with all the required details.
  3. Upon submitting your registration form, you will be redirected to a secured HDFC online payment gateway page for online payment. This applies only for Medical Practitioners.
  4. Please complete the payment using your credit/debit card.

Registration Closed

Registrations by post – Guidelines

Download the Registration form.

  • Fill all the required details in the registration form.
  • Upon completing the form include the payment a) Cheque or b) DD in favour of ““IGOF”” payable at Chennai.
  • Registration Fee: Medical Practitioner (Rs.1,000), SESI (Shoulder and Elbow Society of India) members (No Fee), Bonafide Post Graduates (No Fee), Interns (No Fee), IGOF members (No Fee).
  • Mail the duly filled registration form and payment to, IGOF – INDO GERMAN ORTHOPAEDIC FOUNDATION 4/112, Mount Poonamallee Road, Manapakkam, Chennai, India – 600 089. Tel: +91 44 4200 2288, Extn: 4104.
  • If you require any clarification please write us at enquiry@igof.in or call +91 77080 63651, Tel: +91 44 4200 2288, Extn: 4104

The Great Debate

“The Great Debate” is a program to unearth conflicting standpoints among experts for in depth analysis of pros and cons of techniques used in complex cases.

Day 1: 19th January, 2018 (08:05am – 08:30am)

Topic: First Time Dislocator

Chairperson: Dr. Ashish Babulkar, Dr. Stefan Doebele

Reduction is sufficient

(Dr. Pratap Kumar)

(Vs)

Arthroscopic Repair is efficient

(Dr. Ram Chidambaram)

Day 2: 20th January, 2018 (09:00am – 09:30am)

Topic: Four-part fracture in elderly patient

Chairperson: Prof. Ulrich Stockle

Fix or hemi

(Dr. Karthik Selvaraj)

(Vs)

RSA

(Dr. Ram Chidambaram)

Click Here to Download

Nightmarish Complications (after RSA)

Day 2: 20th Jan, 2018 (02:15pm – 03:15pm)

Shoulder Arthroplasty is a relatively new concept in India. Reverse Shoulder Replacement is catching on like wild fire. From being the last resort operation a few decades ago, this is now being offered as a first choice in selected scenerios. However, this surgery is complex and has a steep learning curve. It also requires meticulous attention to detail to avoid complications in the long run.

We request our Experts to share their worst complication after RSA and how they managed it:
Dr. Alexander Van Tongel Dr. Raghuveer Reddy
Dr. Karthik Selvaraj Dr. Stefan Doebele
Dr. Nilesh Kamath Dr. Subramaniam KN
Dr. Nandan Deepthi Adla
Chairpersons
Dr. Jaap Willems
Dr. Ramakanth Agarwal

Click Here to Download

Grand Shoulder Quiz

Day 2: 20th January, 2018 (08:00am – 09:00am)

IGOF organizes the Grand Shoulder Quiz to test knowledge of the shoulder among the trainees.

Participation Requisites

  • Should be a Post Graduate trainee
  • Each institution can send only one team
  • Each team can have only 3 members
  • We expect 4 teams. If more persons apply, a preliminary test will be conducted
  • Each team should send their names and CV of all members to enquiry@igof.in before 9th January, 2018.

Accolades

  • Winning team shall be awarded cash prize of Rs. 9000
  • First Runners up team shall be awarded cash prize of Rs. 3000
  • Every participant shall claim their participation certificate

Click Here to Download

Free Paper Presentation (Mohandas – Weller Gold Medal Award)

Day 2 : Post – Lunch Session – 20th January 2018

The prestigious Mohandas – Weller Gold Medal Award is conferred to Young Orthopaedic Surgeon who can come up with innovative ideas or a distinguished presentation on a Shoulder or Upper Limb surgery. This award is an initiative to boost the budding talent to spread their lateral thinking across various interests in the field of orthopaedics and to attend complex scenarios with special interest, giving attention to details & to crack difficult problems.

Presentation should be on ‘Shoulder or Upper Limb Surgery’

  • Should be a Post Graduate or Young Orthopaedic surgeon aged below 40 years.
  • Participants are expected to enroll their registration & submit their papers through the below link “Submit your Paper”.
  • All submissions should be received latest by 9th January, 2018.
  • The best 6 posters will be shortlisted for Presentation on 20th January, 2018 between 01:35pm to 02:15pm.
  • Each presentation will be for 4 mins & 2 mins for questions.

Accolades

  • “Mohandas – Weller” Gold Medal for Winner
  • Cash prize of Rs. 20,000 for Winner and Rs. 5000 for Runner Up
  • Certificate for Winner and Runner Up

 

Registration Closed

Click Here to Download